# SDR FDEA201410223336

- Difficulty date: October 22, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 85,977 hours, 34,716 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: ABA7003
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE, COCKPIT WINDSHIELD CTR POST, A CRACK WAS FOUND AT RT MID-SECTION.  BLENDED DAMAGED AREA IAW SRM 53-30-00, P. 41, PARAGRAPH 13 C, VOL. 1.   COMPLIED WITH HFEC PER NDT-SPM 06. NO CRACK INDICATION NOTED.
